# SDR F3LA201908190079

- Difficulty date: July 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N221FR
- Make and model: Airbus A320-214
- Aircraft serial: 03205
- Aircraft time: 40,712 hours, 19,839 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Part time: 40,712 hours, 19,839 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY OVERWING EXIT HAS INDICATIONS OF CRACKING IN THE FWD 1/B FRAME.   REPAIRED FWD 1/B FRAMER/HAFT EMERGENCY DOOR JAW EA# A2-52R-34616
